Advanced Search
Article Contents
Article Contents

On solution manifolds of differential systems with discrete state-dependent delays

For Jibin Li, on the occasion of his 80th birthday

Abstract Full Text(HTML) Related Papers Cited by
  • For differential equations with state-dependent delays the associated initial value problem is well-posed, with differentiable solution operators, on submanifolds of the space $ C^1_n=C^1([-r,0],\mathbb{R}^n) $, under mild smoothness assumptions. We study these solution manifolds and find that for a large class of equations their solution manifolds are nearly as simple as a graph over the subspace $ X_0\subset C^1_n $ defined by $ \phi'(0)=0 $. The result supplements recent work on finite atlases of solution manifolds and is related to the open problem whether in some cases the constructed atlases are minimal.

    Mathematics Subject Classification: Primary: 34K05, 34K43; Secondary: 58B99.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] O. Diekmann, S. A. van Gils, S. M. Verduyn Lunel and H. O. Walther, Delay Equations: Functional-, Complex- and Nonlinear Analysis, Springer, New York, 1995. doi: 10.1007/978-1-4612-4206-2.
    [2] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer, New York, 1993. doi: 10.1007/978-1-4612-4342-7.
    [3] F. Hartung, T. Krisztin, H. O. Walther and J. Wu, Functional differential equations with state-dependent delays: Theory and applications, In Handbook of Differential Equations, Ordinary Differential Equations, (eds. A. Cañada, P. Drábek, and A Fonda), Elsevier, 3 (2006), 435–545. doi: 10.1016/S1874-5725(06)80009-X.
    [4] J. Mallet-ParetR. D. Nussbaum and P. Paraskevopoulos, Periodic solutions for functional differential equations with multiple state-dependent time lags, Topological Meth. Nonlinear Anal., 3 (1994), 101-162.  doi: 10.12775/TMNA.1994.006.
    [5] H. O. Walther, The solution manifold and $C^1$-smoothness for differential equations with state dependent delay, J. Dif. Eqs., 195 (2003), 46-65.  doi: 10.1016/j.jde.2003.07.001.
    [6] H. O. Walther, Solution manifolds which are almost graphs, J. Dif. Eqs., 293 (2021), 226-248.  doi: 10.1016/j.jde.2021.05.024.
    [7] H. O. Walther, A finite atlas for solution manifolds of differential systems with discrete state-dependent delays, Dif. Int. Eqs., 35 (2022), 241-276. 
    [8] E. Winston, Uniqueness of solutions of state dependent delay differential equations, J. Math. An. Appl., 47 (1974), 620-625.  doi: 10.1016/0022-247X(74)90013-4.
  • 加载中

Article Metrics

HTML views(320) PDF downloads(273) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint